Narrow Results Clear All
- Education and Training 1
- Error Reporting and Analysis 1
- Legal and Policy Approaches 2
- Quality Improvement Strategies
- Technologic Approaches 1
Search results for "Anticoagulants"
Ornstein C. Washington Post. July 12, 2015.
Anticoagulants are considered high-alert medications that if used ineffectively can result in patient harm. Reporting on an anticoagulant commonly used in nursing homes and patient harm linked to this medication, this newspaper article relates reasons doctors are reluctant to prescribe new drugs to older patients and challenges to monitoring and preventing such adverse drug events.
Valencia MJ. Boston Globe. March 10, 2011.
This newspaper article reports on a fatal medication error involving an anticoagulant overdose.
Davies T. Washington Post. September 22, 2006.
This article reports on the deaths of three infants from heparin overdoses and describes how the hospital community has responded to the errors.
Journal Article > Study
Cooper WO, Hernandez-Diaz S, Arbogast PG, et al. N Engl J Med. 2006;354:2443-2451.
This U.S. Food and Drug Administration (FDA)– and AHRQ–funded study documents the possibility of adverse effects on the fetus when mothers take angiotensin-converting enzyme (ACE) inhibitors during the first trimester of pregnancy.